Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 28, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jul 3, 2024, 6:39 PM CDT for Custer County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2024, 6:39 PM CDT (23:39 UTC)
- Expired
- Jul 3, 2024, 7:15 PM CDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.25 in
County Custer County, NE
The radar
The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1884 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
761
WFUS53 KLBF 032339
TORLBF
NEC041-040015-
/O.NEW.KLBF.TO.W.0028.240703T2339Z-240704T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
639 PM CDT Wed Jul 3 2024
The National Weather Service in North Platte has issued a
* Tornado Warning for...
Southwestern Custer County in central Nebraska...
* Until 715 PM CDT.
* At 638 PM CDT, a confirmed tornado was located 8 miles west of
Callaway, or 24 miles southwest of Broken Bow, moving east at 35
mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Callaway around 645 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lodi
and Etna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4135 10024 4137 9986 4105 9984 4105 10024
TIME...MOT...LOC 2338Z 263DEG 32KT 4125 10008
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$2 follow-up statements
777
WWUS53 KLBF 032347
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
647 PM CDT Wed Jul 3 2024
NEC041-040015-
/O.CON.KLBF.TO.W.0028.000000T0000Z-240704T0015Z/
Custer NE-
647 PM CDT Wed Jul 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN CUSTER COUNTY...
At 647 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Callaway, or 17 miles southwest of Broken Bow,
moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Custer County, including the following locations... Lodi
and Etna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4135 10024 4137 9986 4105 9984 4105 10024
TIME...MOT...LOC 2347Z 262DEG 36KT 4127 9993
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$589 WWUS53 KLBF 040009 SVSLBF Severe Weather Statement National Weather Service North Platte NE 709 PM CDT Wed Jul 3 2024 NEC041-040018- /O.EXP.KLBF.TO.W.0028.000000T0000Z-240704T0015Z/ Custer NE- 709 PM CDT Wed Jul 3 2024 ...THE TORNADO WARNING FOR SOUTHWESTERN CUSTER COUNTY WILL EXPIRE AT 715 PM CDT... The tornadic thunderstorm which prompted the warning has weakened. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 800 PM CDT for central and southwestern Nebraska. LAT...LON 4135 10024 4137 9986 4105 9984 4105 10024 TIME...MOT...LOC 0008Z 263DEG 32KT 4129 9969 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jul 3, 6:27 PM CDT, 12 minutes earlier. Its key messages:
- Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible.
- Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2.
- Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain.
Area forecast discussion, Jul 3, 6:27 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service North Platte NE 627 PM CDT Wed Jul 3 2024 .KEY MESSAGES... - Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible. - Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2. - Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 228 PM CDT Wed Jul 3 2024 Immediate concern focuses on the threat for severe weather across much of western and central Nebraska through late tonight. Expansive troughing stretching from the Hudson Bay southwest into the northern Rockies. Meanwhile, strong ridging remains in place across the southeast CONUS with strong ridging working onto the West Coast that will have large implications in the extended forecast. For Wednesday afternoon and evening...thunderstorms are ongoing across much of the Sandhills into the central Panhandle. Early activity was largely driven by broad warm air advection. Storms developed in an environment with steep mid-level lapse rates promoting moderate instability. Even so, storms were fairly pulsey in nature with some instances of small hail being noted. On the backside of departing high pressure, southerly flow has reestablished itself across our western zones with southerly winds observed at IML/OGA. This is helping reinforce low-level moisture with dew points in the middle 50s but upstream observations show low to middle 60s dew points working in. With increasing mid-level lapse rates likely exceeding 7 C/km by late afternoon and approaching 8.5 C/km overtop increasing low-level moisture, instability should continue to climb with MLCAPE values progged to reach the 2500-3500 j/kg range. Fairly steady h5 flow will support deep layer shear of 30 to 40 knots, more than sufficient for updraft organization. Forecast hodographs show fairly long and straight shear profiles supportive of splitting supercells. Strong low-level storm inflow would be supportive of larger updrafts with large CAPE values in the hail growth zone. Shear aloft, explicitly the 2-7km layer, drops off with eastward extent and so the greatest environment for hail should be early in the event for areas west of Highway 83. SPC Mesoanalysis depicts the greatest DCAPE values across southwest Nebraska and this is likely south of the effective instability gradient working across the Sandhills. This is likely where the greatest concern exists for surface based supercells capable of damaging wind gusts. As the evening low-level jet increases, hodograph curvature and length will increase with an increasing threat for a tornado or two. This threat will be greatest in storms remaining discrete. Eventually, cold pool mergers should promote upscale growth into a west to east moving MCS by early this evening. This is likely when the damaging wind threat will maximize with various hi-res guidance showing good signals of wind gusts at the surface. Storms should congeal and quickly track east out of the area by Midnight tonight. Behind this round of thunderstorms, a cool front will drop south into the area with a second round of strong to briefly severe thunderstorms possible. Moderate instability will remain in place with strong deep-layer shear lingering. Forcing should be stronger with this round and so have a second round of Definite (75%+) PoPs to account for this in the Sandhills. Believe these storms would be elevated with poor low- level lapse rates and thus be mainly a large hail threat. This will need to be monitored closely as should these storms remain surface based, all hazards will remain in place. With the potential for two rounds of thunderstorms impacting a few locations, can't rule out the threat for locally heavy rainfall. HREF ensemble guidance paints fairly widespread 1-2" amounts across the northern Sandhills with generally 0.50-1.50" for areas further south. While widespread Flash Flooding is not anticipated as indicated by the Weather Prediction Center Marginal Risk Excessive Rainfall Outlook, localized flooding is plausible and folks camping for the holiday should be cognizant of the overnight threat of severe weather as well as heavy rain. Independence Day...morning rain and thunderstorms will likely be ongoing to start the July 4th holiday in our east. Quick approaching h5 trough axis will shunt everything east quickly though with most activity likely wrapping up by midday. As an h5 low takes shape across eastern South Dakota during the afternoon, will need to monitor the potential for wrap around rain with general thunderstorms working into our far northern zones along the South Dakota border. Have kept PoPs limited to Chance (< 30%) to account for lingering uncertainty in southward extent. Partly to mostly cloudy skies with northerly winds should help keep temperatures on the cooler side with afternoon highs only in the 70s to low 80s or nearly 15 degrees below normal for early July. Dry conditions will be expected for most locations for the bulk of the Holiday daytime with little to suggest celebrations will be threatened at all by hazardous weather. Quiet conditions continue into the overnight with lows Thursday night falling into the 50s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 228 PM CDT Wed Jul 3 2024 Friday through Sunday...deepening low pressure aloft will settle across the western Great Lakes by early Friday. Mid-level subsidence within amplifying northwesterly flow across the northern Plains will herald a quiet day for Friday in the local area. This is aided by modest high pressure nosing in from the west. Westerly downsloping flow, normally favorable for compressional heating, will struggle to boost daytime as h85 temperatures remain near to slightly below normal climatological values. Fairly decent mixing of the boundary layer is still expected as flow in the lowest 2km remains unidirectional. This should help support mild temperatures under partly cloudy skies during the afternoon with values ranging from the middle 70s northeast to middle 80s southwest. A few modest disturbances will traverse the region within the northwest flow. These should reintroduce at least some low-end PoPs each day Saturday and Sunday. Varying degrees of magnitude of these mid-level features casts some uncertainty on expanse of precipitation chances. Because of this, will maintain Slight Chance (< 35%) categories initially with the upper-level disturbance Saturday and the trailing cool front early Sunday. Highs on Saturday will recover to the middle to upper 80s, but fall again within a modest CAA regime post- frontal Sunday with forecast highs generally in the 70s and low 80s. Cannot completely rule out the threat for severe weather on Saturday as ample instability and deep-layer shear will be in place. The local area will likely reside just west of the greatest overlap of instability and shear. Folks should monitor this potential in the coming days, especially as many remain out for the post-holiday weekend. Monday and beyond...the extended forecast will be dominated by high amplitude ridging situated upstream with broad north-northwesterly flow across the central and northern Plains. Even with this in place, the associated thermal ridge with the aforementioned large scale high pressure to the west should remain west of the forecast area. Temperatures at h85 will generally favor near to below normal values as a wave of Canadian high pressure systems drop south through the region. This in tandem with the lack of any appreciable mid-level disturbance within a anomalously dry environment will support generally dry conditions for Days 5 through 7. Signals for any large-scale system impacting the immediate area are hard to come by. Ensemble guidance, including the NBM by way of the EPS/GEFS solutions, show very limited probabilities for rain with generally less than 20% of ensemble members from respective suites showing 0.1" or more QPF for any particular day. At the same time, as upper- ridging strengthens, the thermal ridge will encompass more of the central Rockies and eventually the High Plains towards the middle and end of next week. This translates to moderating temperatures with a return to seasonable values likely by Tuesday/Wednesday and potentially reach above normal values by Thursday/Friday. This is reflected well in the latest Climate Prediction Center showing below normal temperatures favored for the 6-10 Day outlook but flipping to above normal temperatures favored for the 8-14 Day outlook with below normal precipitation favored for both outlooks. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 627 PM CDT Wed Jul 3 2024 A few aviation weather hazards will affect western and north central Nebraska through tonight, including thunderstorms and low ceilings, while gusty prevailing winds take over tomorrow morning. A line of strong to severe storms extends from near ONL to LBF to OGA as of 03/23z and will continue east this evening. Additional iso/sct storms will move into the area late this evening into the overnight. Expect MVFR ceilings by 04/06z, which should lift after sunrise. A wind shift to north will occur overnight and northwest by dawn with gusts 20+ kts by mid-morning. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NMJ LONG TERM...NMJ AVIATION...Snively
Hazardous weather outlook, Jul 3, 3:29 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 329 PM CDT Wed Jul 3 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-042030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 329 PM CDT Wed Jul 3 2024 /229 PM MDT Wed Jul 3 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Rest of this afternoon and Tonight. Severe thunderstorms are ongoing across portions of western and north central Nebraska. Damaging winds, large hail 2 inches or greater in diameter, and a few tornadoes are all possible, along with heavy rainfall that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Beyond Wednesday night, there are additional chances for a few thunderstorms at times, though the severe threat appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jul 3, 5:41 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
541 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Tstm Wnd Gst Lemoyne 41.28N 101.80W
07/03/2024 M57 MPH Keith NE Mesonet
&&Local storm report, Jul 3, 5:45 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
545 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 2 E Eli 42.93N 101.39W
07/03/2024 E0.50 Inch Cherry NE Public
Report from mPING: Half-inch (0.50 in.).
&&
AVLocal storm report, Jul 3, 5:59 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
559 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM Tstm Wnd Gst 1 E Grant 40.84N 101.70W
07/03/2024 M49 MPH Perkins NE Public
&&Local storm report, Jul 3, 6:17 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
617 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Tstm Wnd Gst 2 NNW Grant 40.87N 101.73W
07/03/2024 M53 MPH Perkins NE AWOS
AWOS station KGGF Grant Airport.
&&Local storm report, Jul 3, 6:18 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
618 PM CDT Wed Jul 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Hail 2 WSW Brandon 40.79N 101.97W
07/03/2024 E1.50 Inch Perkins NE Trained Spotter
Spotter report of ping pong ball sized hail.
&&
CRSpecial weather statement, Jul 3, 6:21 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
621 PM CDT Wed Jul 3 2024
NEZ038-059-040000-
Custer NE-Lincoln NE-
621 PM CDT Wed Jul 3 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES THROUGH 700 PM CDT...
At 620 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Brady to near Maxwell to
Dickens. Movement was southeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Brady around 625 PM CDT.
Other locations impacted by these storms include Jeffrey Canyon State
Wildlife Management Area, Cottonwood Canyon State Wildlife Management
Area, Keith, Etna, Vroman, and Somerset.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 184 and 207.
Highway 83 between mile markers 57 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and southwestern Nebraska.
&&
LAT...LON 4083 10109 4132 10027 4113 9992 4104 10005
4105 10022 4092 10023 4083 10036 4074 10084
TIME...MOT...LOC 2320Z 334DEG 43KT 4122 10031 4106 10057 4082 10099
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 12:27 PM CDT | Special Weather Statement | LBF | Cherry | 33 min |
| Jul 3, 12:37 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 3, 1:16 PM CDT | Special Weather Statement | LBF | Cherry | 44 min |
| Jul 3, 1:41 PM CDT | Special Weather Statement | LBF | Cherry | 49 min |
| Jul 3, 1:46 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| Jul 3, 2:07 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 3, 2:11 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jul 3, 2:24 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 51 min |
| Jul 3, 2:27 PM CDT | Special Weather Statement | LBF | Cherry | 48 min |
| Jul 3, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 3, 3:05 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 40 min |
| Jul 3, 3:10 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 3, 3:14 PM CDT | Tornado Warning | LBF | Cherry | 46 min |
| Jul 3, 3:24 PM CDT | Special Weather Statement | LBF | Grant | 51 min |
| Jul 3, 3:31 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 44 min |
| Jul 3, 3:33 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Thomas | 42 min |
| Jul 3, 3:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker | 39 min |
| Jul 3, 3:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jul 3, 4:09 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Jul 3, 4:10 PM CDT | Special Weather Statement | LBF | Thomas | 50 min |
| Jul 3, 4:27 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 48 min |
| Jul 3, 4:57 PM CDT | Special Weather Statement | LBF | Keith | 48 min |
| Jul 3, 5:04 PM CDT | Special Weather Statement | LBF | Blaine, Brown | 41 min |
| Jul 3, 5:14 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 46 min |
| Jul 3, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 53 min |
| Jul 3, 5:39 PM CDT | Special Weather Statement | LBF | Blaine, Brown, Rock | 51 min |
| Jul 3, 5:40 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 50 min |
| Jul 3, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| Jul 3, 5:55 PM CDT | Areal Flood Advisory | LBF | Keith | 3 hr |
| Jul 3, 6:17 PM CDT | Areal Flood Advisory | LBF | Perkins | 7 hr |
| Jul 3, 6:21 PM CDT | Special Weather Statement | LBF | Lincoln | 39 min |
| Jul 3, 6:23 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 52 min |
| Jul 3, 6:27 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jul 3, 6:34 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 41 min |
| Jul 3, 6:36 PM CDT | Areal Flood Advisory | LBF | Frontier, Lincoln | 3 hr |
| Jul 3, 6:37 PM CDT | Areal Flood Advisory | LBF | Perkins | 4 hr |
| Jul 3, 6:52 PM CDT | Special Weather Statement | LBF | Custer | 38 min |
Nearby
Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.